Open Access
2012 Univalent Logharmonic Mappings in the Plane
Zayid Abdulhadi, Rosihan M. Ali
Abstr. Appl. Anal. 2012(SI13): 1-32 (2012). DOI: 10.1155/2012/721943


This paper surveys recent advances on univalent logharmonic mappings defined on a simply or multiply connected domain. Topics discussed include mapping theorems, logharmonic automorphisms, univalent logharmonic extensions onto the unit disc or the annulus, univalent logharmonic exterior mappings, and univalent logharmonic ring mappings. Logharmonic polynomials are also discussed, along with several important subclasses of logharmonic mappings.


Download Citation

Zayid Abdulhadi. Rosihan M. Ali. "Univalent Logharmonic Mappings in the Plane." Abstr. Appl. Anal. 2012 (SI13) 1 - 32, 2012.


Published: 2012
First available in Project Euclid: 5 April 2013

MathSciNet: MR2889085
zbMATH: 1259.30025
Digital Object Identifier: 10.1155/2012/721943

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI13 • 2012
Back to Top